# SDR USAASB03025

- Difficulty date: February 12, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Failed
- Location: B Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 553 - EN ROUTE FROM CLT TO CLE, DURING CRUISE, THE 'B' HYDRAULIC SYSTEM FLIGHT CONTROL LOW PRESSURE LIGHT ILLUMINATED.  CREW COMPLIED WITH QUICK REFERENCE HANDBOOK PROCEDURES AND DIVERTED TO PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE 'B' HYDRAULIC SYSTEM FLIGHT CONTROL MODULE PACKAGE PER MM 27-09-21.  OPS CHECK AND LEAK CHECK GOOD.  (M)
